MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. LIPIFLOW ACTIVATOR II

JOHNSON & JOHNSON SURGICAL VISION, INC. LIPIFLOW ACTIVATOR II
Model Number LFD-2000
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of records related to the device including labeling, complaint trending, and risk documentation will be performed.Upon completion of this review, if there is any further relevant information obtained, a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.
 
Event or Problem Description
It was reported that product packaging had an opening/tear upon inspection.Cannot confirm if it was received as is or if it was due to mishandling at the customer site.The product was not used.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
LIPIFLOW ACTIVATOR II
Common Device Name
LIPIFLOW ACTIVATOR II
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9892372
Report Number3008169506-2020-00001
Device Sequence Number14058702
Product Code ORZ
UDI-Device Identifier00859623006315
UDI-Public(01)00859623006315(17)230131(10)1907015
Combination Product (Y/N)Y
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K161357
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/30/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2023
Device Model NumberLFD-2000
Device Catalogue NumberLFD-2000
Device Lot Number1907015
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 03/05/2020
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date03/27/2020
Supplement Report FDA Received Date10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005